Hi Jemila,thanks for query.for any women in child bearing age and sexually active,the first possibility of missing period is pregnancy.Go for urine pregnancy test and then decide what to do.If you not using any other form of contraception please be careful.bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello Doctor i had unprotected sex with my girl friend after her periods 1st and 3nd day, and she took an ipill on 5th day, Now its been 4 days she dint got periods i was worried she may be pregnant, Every when she she get periods she get mouth infection why is it doctor? N she got now also..she vomited twice before 2 days back.. is there any chances to get pregnant? Please advice me..
hii i was just wondering why my period is 6 days late. i have a normal 28 day cycle and its always short periods. my boyfriend came in me all in july but i got my period july 30th til august 3rd. but i was due august 27th and its sept. 1st but he did not cum in me this month is there a possibility i could be pregnant even though i got my period in july when he came in me?
Unprotected sex after the period : that means foruth day it will cause pregnancy One of my friend did unprotected sex with a girl after the period that means fourth day of the period. It will cause pregnancy or not. Because he given epl-72 pill for that girl with in 12hours. but she got two or three drops of bleeding after 4 days. her previews period on 18th feb. next period comes normally on that 18th march or it will take time. but she told to him date was come only on 18th march. its possible or he want to give pills to her period... Plz provide me as sooon as possible...
I am 21 years old. I had unprotected sex with a woman who I thought was clean. It has been a year since then, and have gotten tested twice for the basic stds. Nothing. I have had symptoms for the entire year and have felt like there is something wrong for the entire year. My current state is constipation , it is very dry and it is very difficult. I also have absolutely no sex drive, my testicles are almost always in some kind of discomfort or pain, and I have abdominal pain as well. My erections are not as strong and in general it does not feel the same as it used to. I believe I have HSV-1 on my genitals as I received oral sex from the same woman who had a cold sore . No outbreaks of that ever. What can I do?
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...